SciELO - Scientific Electronic Library Online

 
vol.28 issue1Numerical resolution of cone-constrained eigenvalue problemsCentral schemes for porous media flows author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Computational & Applied Mathematics

On-line version ISSN 1807-0302

Abstract

GUPTA, Arjun K.; NAGAR, Daya K.  and  VELEZ-CARVAJAL, Astrid M.. Unitary invariant and residual independent matrix distributions. Comput. Appl. Math. [online]. 2009, vol.28, n.1, pp. 63-86. ISSN 1807-0302.  http://dx.doi.org/10.1590/S0101-82052009000100004.

Define Z13 = A1/2Y(A1/2)H (A and Y are independent) and Z15 = B1/2Y(B1/2)H (B and Y are independent), where Y, A and B follow inverted complex Wishart, complex beta type I and complex beta type II distributions, respectively. In this article several properties including expected values of scalar and matrix valued functions of Z13 and Z15 are derived.

Keywords : beta distribution; inverted complex Wishart; complex random matrix; Gauss hypergeometric function; residual independent; unitary invariant; zonal polynomial.

        · text in English     · pdf in English